# SDR HNAA2023121900468

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 49,938 hours, 46,821 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 A/I FAIL ON EICAS DURING TAKE OFF ROLL.   MEL   18DEC23  20:52  CLT  C35217  30-8-1.  ENGINE ANTI-ICING VALVES.   R & R 100 ENGINE A/I VALVE IAW EMB-145 AMM 30-21-01. OPS CHECK GOOD. CLEAR MEL 30-8-1.
